MathSciNet Relay Station
MathSciNet bibliographic data
MR296103 (45 #5164) 16A48 (10C05)
Knebusch, Manfred; Rosenberg, Alex; Ware, Roger Structure of Witt rings and quotients of Abelian group rings. Amer. J. Math. 94 (1972), 119–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement